# SDR DALA2020091403066

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 0923
- Aircraft time: 65,565 hours, 30,056 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FLIGHT ATTENDANTS REPORTED STRONG DIRTY SOCK SMELL.  CORRECTIVE ACTION: FOUND EVIDENCE OF OIL LEAK AT APU COOLING FAN.  REMOVED AND INSTALLED COLLING FAN, PER A320 AMM 49-52.  NO LEAKS.
